# SDR SWIA201229911

- Difficulty date: February 28, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 23,068 hours, 18,158 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT.  (FLT 4514)  NLG STRUT SERVICE LOW.  SERVICED NLG.
